Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I m going through a medical abortion and i am only 19.

hi doctor ...i m 19f n i m nearly 3weeks pregnant ..i m going through a medical abortion right now. i had mifepristone on 14th feb at around 1 pm..and 2tablets of misopristol on 15th feb at arnd 3pm... but nothing really happend except for a bit of a cramping.after 45 hrs i took 2more pills of miso but it has been 22hrs now, n seems like even it is not working for me...i got cramps for few hours but then even they vanished signs of bleeding till yet..wat do u advice me to do?? should i wait ,or take 2more pills of it ?? please help me out i m really very tensed??
Asked On : Fri, 18 Feb 2011
Answers:  2 Views:  649
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
Welcome To Health Care Magic,
Why to wait or take more pills when you have a simpler option of going to a gynaecologist.The doctor will help you out much better.Within 4 hrs of taking the medicine bleeding and cramping starts.Visit a gynaecologist and she will treat you according to the protocol.
Answered: Thu, 11 Aug 2011
  User's Response
hi have a nice day to you. as per my view u must have to consult yr gynecologist because self abortion treatment may hazardus some time . some time due to abortion pills heavy bleeding may occur and u should admit at hospital immediately. but in yr case u still not aborted after taking pills so next step is to consult yr gynecologist and do d&c at hospital
Answered: Sat, 3 Sep 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor